# SDR CA110801001

- Difficulty date: July 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 2,191 hours
- Engine: Garrtt TFE7312
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: LT71
- Condition: Failed
- Location: Dc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PRE-FLIGHT, CREW MEMBERS NOTICED AN ELECTRICAL BURN ODOR.  AFTER MX INVESTIGATION, THE EFB DC STEP DOWN CONVERTER WAS IDENTIFIED AS THE SOURCE.  CONVERTERS ARE INSTALLED IAW TC LSTC C-LSA05-306/D.
